A GUARANTEED CONTROL PROBLEM FOR A LINEAR STOCHASTIC DIFFERENTIAL EQUATION

Valeriy L. Rozenberg     (Institute of Mathematics and Mechanics, UB of RAS, Russian Federation)

Abstract


A problem of guaranteed closed-loop control under incomplete information is considered for a linear stochastic differential equation (SDE) from the viewpoint of the method of open-loop control packages worked out earlier for the guidance of a linear control system of ordinary differential equations (ODEs) to a convex target set. The problem consists in designing a deterministic open-loop control providing (irrespective of a realized initial state from a given finite set) prescribed properties of the solution (being a random process) at a terminal point in time. It is assumed that a linear signal on some number of realizations is observed. By the equations of the method of moments, the problem for the SDE is reduced to an equivalent problem for systems of ODEs describing the mathematical expectation and covariance matrix of the original process. Solvability conditions for the problems in question are written.


Keywords


Guidance problem; Guaranteed closed-loop control; Linear stochastic differential equation

Full Text:

PDF

References


  1. Krasovskii N.N., Subbotin A.I. Positional differential games. Moscow: Nauka, 1974. 456 p. [in Russian].
  2. Krasovskii N.N. Control of a dynamical system: problem on the minimum of guaranteed result. Moscow: Nauka, 1985. 516 p. [in Russian].
  3. Krasovskii N.N., Subbotin A.I. Game-theoretical control problems. New York: Springer, 1988. 517 p.
  4. Subbotin A.I., Chentsov A.G. Guarantee optimization in control problems. Moscow: Nauka, 1981. 288 p. [in Russian].
  5. Osipov Yu.S. Control packages: an approach to solution of positional control problems with incomplete information // Russ. Math. Surv. 2006. Vol. 61, no. 4. P. 611–661.
  6. Kryazhimskii A.V., Osipov Yu.S. On the solvability of problems of guaranteeing control for partially observable linear dynamical systems // Proc. Steklov Inst. Math. 2012. Vol. 277. P. 144–159.
  7. Kryazhimskii A.V., Strelkovskii N.V. An open-loop criterion for the solvability of a closed-loop guidance problem with incomplete information. Linear control systems // Proc. Steklov Inst. Math. 2015. Vol. 291, Suppl. 1, P. S103–S120.
  8. Chernous’ko F.L., Kolmanovskii V.B. Optimal control under random perturbation. Moscow: Nauka, 1978. 272 p. [in Russian].
  9. Pugachev V.S., Sinitsyn I. N. Stochastic differential systems. Moscow: Nauka, 1990. 642 p. [in Russian].
  10. Rozenberg V.L. Dynamic restoration of the unknown function in the linear stochastic differential equation // Autom. Remote Control. 2007. Vol. 68, no. 11. P. 1959–1969.
  11. Øksendal B. Stochastic differential equations: an introduction with applications. Berlin: SpringerVerlag, 1985. 408 p.
  12. Korolyuk V.S., Portenko N.I., Skorokhod A.V., Turbin A.F. Handbook on probability theory and mathematical statistics. Moscow: Nauka, 1985. 640 p. [in Russian].
  13. Johnson N.L., Kotz S., Balakrishnan N. Continuous Univariate Distributions. New York: John Wiley, 1995. Vol. 2. 717 p.



DOI: http://dx.doi.org/10.15826/umj.2015.1.007

Article Metrics

Metrics Loading ...

Refbacks

  • There are currently no refbacks.